Rothe's method to semilinear hyperbolic integrodifferential equations.
Bahaguna, D.; Pani, A.K.; Raghavendra, V.
Journal of Applied Mathematics and Stochastic Analysis (1990)
- Volume: 3, Issue: 4, page 245-252
- ISSN: 2090-3332
Access Full Article
topHow to cite
topBahaguna, D., Pani, A.K., and Raghavendra, V.. "Rothe's method to semilinear hyperbolic integrodifferential equations.." Journal of Applied Mathematics and Stochastic Analysis 3.4 (1990): 245-252. <http://eudml.org/doc/46572>.
@article{Bahaguna1990,
author = {Bahaguna, D., Pani, A.K., Raghavendra, V.},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {Rothe's method; abstract semi-linear hyperbolic integrodifferential equations; Hilbert spaces; positive definite operator; V-elliptic operator; Lax-Milgram lemma; uniqueness; existence; strong solution},
language = {eng},
number = {4},
pages = {245-252},
publisher = {Hindawi Publishing Corporation, New York},
title = {Rothe's method to semilinear hyperbolic integrodifferential equations.},
url = {http://eudml.org/doc/46572},
volume = {3},
year = {1990},
}
TY - JOUR
AU - Bahaguna, D.
AU - Pani, A.K.
AU - Raghavendra, V.
TI - Rothe's method to semilinear hyperbolic integrodifferential equations.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 1990
PB - Hindawi Publishing Corporation, New York
VL - 3
IS - 4
SP - 245
EP - 252
LA - eng
KW - Rothe's method; abstract semi-linear hyperbolic integrodifferential equations; Hilbert spaces; positive definite operator; V-elliptic operator; Lax-Milgram lemma; uniqueness; existence; strong solution
UR - http://eudml.org/doc/46572
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.